Minimal covering set solutions

Lombardi, M. (2009) Minimal covering set solutions. Social Choice and Welfare, 32(4), pp. 687-695. (doi:10.1007/s00355-008-0361-5)

Full text not currently available from Enlighten.

Abstract

We study necessary and sufficient conditions for a multi-valued solution S to be rationalized in the following sense: there exists a complete asymmetric relation T (a tournament) such that, for each feasible (finite) set, the solution set of S coincides with the minimal covering set of T restricted to that feasible set. Our characterization result relies only on properties relating S across feasible choice sets.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Lombardi, Dr Michele
Authors: Lombardi, M.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Social Choice and Welfare
ISSN:0176-1714
Published Online:20 December 2008

University Staff: Request a correction | Enlighten Editors: Update this record